Solvability of classical regular one-dimensional variational
Doklady Akademii Nauk, Tome 337 (1994) no. 5, pp. 585-588
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_5_a5,
author = {M. A. Sychev},
title = {Solvability of classical regular one-dimensional variational},
journal = {Doklady Akademii Nauk},
pages = {585--588},
year = {1994},
volume = {337},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_5_a5/}
}
M. A. Sychev. Solvability of classical regular one-dimensional variational. Doklady Akademii Nauk, Tome 337 (1994) no. 5, pp. 585-588. http://geodesic.mathdoc.fr/item/DAN_1994_337_5_a5/